# SDR MASA200800304

- Difficulty date: April 10, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N649BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7414
- Aircraft time: 16,637 hours, 14,774 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Malfunctioned
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7058 GRR - ORD.  CAPT REPORTED THE SERVICE DOOR WAS HARD TO OPEN FROM THE INSIDE.  MX TROUBLESHOT AND FOUND THE DOOR TO OPERATE NORMALLY.
